# SDR SWAA2024061398186

- Difficulty date: May 14, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE; DEFLECTION SUPPORT BEAM HAS WEAR MARKS AT THE TAB ATTACHED TO THE UPPER TRAILING EDGE PANEL.<[01] REMOVED DAMAGE ON LH WING INBD FIXED T/E DEFLECTION CONTROL RIB AND INBD SUPPORT BEAM MATERIAL LOSS .045; MAX ALLOWED .040; FOUND TO BE OUT OF LIMITS; REF B737-NG SRM 57-51-02-1A-1 FIG 108 DETAIL C AND G; REMOVED DAMAGE AND INSTALLED REPAIR PARTS; ALODINED; PRIMED; AND PAINTED REF B737-NG SRM 57-51-02-2R-1 AND SRM 57-51-00-2R-4; PREFORMED GAP CHECK; CHECK GOOD IAW BOEING 737-800 AMM 57-50-01-820-801;[02] L/H WING TRAILING EDGE; DEFLECTION SUPPORT BEAM HAS WEAR MARKS AT THE TAB ATTACHED TO THE UPPER TRAILING EDGE PANEL.
